# SDR KC82002F00005

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- Engine: Ge CJ6105
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Gasket
- Part number: WF334761
- Condition: Misinstalled
- Location: Fuel Filter
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, J
- Precautionary procedure: K

## Discrepancy

THE LEFT AIRCRAFT LOW PRESSURE FUEL LIGHT CAME ON AS THE ENGINES WERE POWERED UP.  TROUBLE SHOT LEFT FUEL SYSTEM AND FOUND THAT THE LOW PRESSURE FUEL FILTER GASKETS THAT ARE ATTACHED TO THE FILTER WERE NOT GLUED EVENLY ON THE ENTIRE SURFACE.  THIS IN TURN MADE THE GASKET ACT AS A RESTRICTOR FOR THE OUTLET FUEL, AS THE ENGINE DEMANDED FOR FUEL INCREASED WITH RPM, THE RESTRICTION WAS GREAT ENOUGH TO DROP THE FUEL PRESSURE TO BELOW THE PRESSURE SWITCH LIMIT.  INSPECTED THE REMAINING RIGHT FUEL FILTER AND FOUND THE SAME PROBLEM WITH THE GASKET.  INSPECTED FUEL FILTERS IN COMPANY STOCK AND FOUND ALL FILTERS WITH THE SAME PROBLEM.  REMOVED THESE FILTERS FROM STOCK AND NOTIFIED THE VENDER.
